JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MULTIPLICATION MODULES(V)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.363-368
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.363
 Title & Authors
ON MULTIPLICATION MODULES(V)
Cho, Yong-Hwan; Kim, Youn-Hyung;
  PDF(new window)
 Abstract
In this paper, we find some properties of multiplication modules and give an alternative proof of a Theorem of P.F. Smith.
 Keywords
multiplication module;cancellation module;
 Language
English
 Cited by
1.
INTEGRALLY CLOSED MODULES,;

호남수학학술지, 2011. vol.33. 3, pp.425-430 crossref(new window)
2.
ON SUBMODULE TRANSFORMS T(N) AND S(N),;

호남수학학술지, 2012. vol.34. 4, pp.505-512 crossref(new window)
3.
MULTIPLICATION DEDEKIND MODULES,;

호남수학학술지, 2013. vol.35. 2, pp.173-178 crossref(new window)
1.
MULTIPLICATION DEDEKIND MODULES, Honam Mathematical Journal, 2013, 35, 2, 173  crossref(new windwow)
2.
ON SUBMODULE TRANSFORMS T(N) AND S(N), Honam Mathematical Journal, 2012, 34, 4, 505  crossref(new windwow)
3.
INTEGRALLY CLOSED MODULES, Honam Mathematical Journal, 2011, 33, 3, 425  crossref(new windwow)
 References
1.
Ali, M.M., Smith, D.J., Finite and infinite collections of multiplication modules, Beitrage zur algebra und geometrie vol 42 (2001), 557-573.

2.
Ali, M.M., Smith, D.J., Projective, flat and multiplication modules, New Zealand J. of Math. vol 31 (2002), 115-129.

3.
Anderson, D.D., Some remarks on multiplication ideals, Math. Japonica vol 25 (1980), 436-469.

4.
Anderson, D.D., Some remarks on multiplication ideals II, Comm. Algebra vol 28 (2000), 2577-2583. crossref(new window)

5.
Barnard, A., Multiplication modules, J. Algebra vol 71 (1981), 174-178. crossref(new window)

6.
El-bast, Z.A., Smith, P.F., Multiplication modules, Comm. in Algebra vol 16 (1988), 755-779. crossref(new window)

7.
Kaplansky, I., Commutative Rings, The University of Chicago Press (1974).

8.
Naoum, A.G., Mijbass, A.S., Weak cancellation modules, Kyungpook Math. J vol 37 (1997), 73-82.

9.
Naum, A.G., Flat modules and multiplication modules, Periodica Math. Hungaria vol 21(4) (1990), 309-317. crossref(new window)

10.
Smith, P.F., Some remarks on multiplication modules, Arch. Math. vol 50 (1988), 223-235. crossref(new window)